A note on almost beta-continuous functions

Ekici E.

CHAOS SOLITONS & FRACTALS, vol.41, no.2, pp.1010-1013, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1016/j.chaos.2008.04.029
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.1010-1013


In this paper, we study the relationships between almost beta-continuous functions and continuous and almost continuous functions. (C) 2008 Elsevier Ltd. All rights reserved.